Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3333
Title: Rank 2 Totally Arithmetically Cohen-Macaulay Vector Bundles on an Abelian Surface with $Num(X) \cong \mathbb Z$
Authors: Ballico, Edoardo
Keywords: Vector BundleACM Vector BundleArithmetically Cohen-Macaulay Vector BundleAbelian Surface
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Edoardo Ballico, "Rank 2 Totally Arithmetically Cohen-Macaulay Vector Bundles on an Abelian Surface with $Num(X) \cong \mathbb Z$", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 45-53.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: 
Here we classify all totally arithmetically Cohen-
Macaulay rank 2 vector bundles on an abelian surface X such
that $Num(X) \cong \mathbb Z$. They are the extensions of two numerically trivial, but not trivial, line bundles.
Description: 
pp. 45-53
Type: Article
URI: http://hdl.handle.net/10077/3333
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
03Ballico.pdf107.49 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,190
Last Week
10
Last month
8
checked on May 30, 2020

Download(s) 50

822
checked on May 30, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.